# SDR HEEA968356

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070265101
- Condition: Needle Sticks
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE STICKS AT 33%.
